# SDR ASOA201100069

- Difficulty date: January 12, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CLIPS CRACKED AT THE INBD AND OTBD SIDE AT RBL 27 AND RBL 36.  REMOVED INBD AND OTBD CLIPS AT FS 484, RBL 27 AND RBL 36 IAW SRM 51-42-21.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27.00 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059.
